# SDR COMA0260695

- Difficulty date: December 8, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 13,892 hours, 13,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5963 EMERGENCY LIGHTS ARE INOP ROWS 1 THRU 5.SECURED LOOSE WIRING CONNECTOR.
